# SDR UPS04842633

- Difficulty date: June 15, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 76,292 hours, 24,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4772397U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, LONG 17 AND END FITTING CRACKED AT STA 1766 LT.  REMOVED L17L AND END FITTING AT STA 1766-1790 (APPROX) REF SRM 51-1-21 & 51-1-20D.  FABRICATED L17 FROM S1616757 EXTRUSION REF DWG 5649327.  INSTALLED REPLACEMENT L17 AND NEW 4772397U1 FITTING REF SRM 51-1-21 & 51-1-20D.
